# SDR ESP2008F00000

- Difficulty date: July 5, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N568PA
- Make and model: Lear 35A
- Aircraft serial: 205
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 70008840
- Condition: Loose
- Location: Rt Cb Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(30) MINUTES AFTER THE ACTIVATION OF WINDSHIELD HEAT, THE RT ESSENTIAL BUS CIRCUIT BREAKER POPPED.  CREW COMPLETED EMERGENCY CHECKLIST FOR AN ELECTRICAL FAILURE.  THE CIRCUIT BREAKER WOULD NOT RESET.  ATC GAVE VECTORS AND DESCENT.  CREW DID A VISUAL APPROACH.  NO EMERGENCY WAS DECLARED BY THE FLIGHT CREW, AIRPLANE LANDED WITHOUT INCIDENT.  (K)
